# SDR DALA1115940922

- Difficulty date: December 28, 2006
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 50,418 hours, 40,216 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Punctured
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG SUPPORT BEAM, RT FS 94 WEB PUNCTURE REPAIRED IAW ERA 459315-14.
